# SDR U30A200200023

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 27,064 hours, 813 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B546CAM0103
- Part serial: Q00194007788
- Condition: Faulty
- Location: Flt Management
- Part time: 2,713 hours, 815 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT AT EWR FOR FLT 266 EWR-CUN, NR 2 FLIGHT MANAGEMENT GUIDANCE COMPUTER (FMGC) FAULTED ON ECAM. DEFERRED PER MEL 22-83-01(2). REMOVED AND REPLACED NR 2 FMGC I/A/W AMM 22-83-34-401, TWO FLIGHTS LATER THAT DAY.
